# SDR 9718522298

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND LEFT FORWARD EXTERIOR OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED OVERWING BATTERY PACK AND BATTERIES.  OPERATIONAL CHECK OK.
